# SDR DXTA2009031603544

- Difficulty date: March 15, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 3,637 hours, 2,787 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transducer
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE MASTER CAUTION AND ANTI SKID LIGHT CAME ON. AFTER SHUTDOWN, NOTICED THE RT TRANSDUCER FLAG IN THE LT NOSE COMPARTMENT WAS SHOWING WHITE.   R&R RT TRANSDUCER, OPS CHECK GOOD IAW MM 32-42-07.
